# SDR FDEA200904051226

- Difficulty date: April 5, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 34,915 hours, 34,511 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Shaft
- Part number: CHA704787
- Part serial: 0035
- Condition: Worn
- Location: Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLAP/SLAT EXTENSION, SLATS STUCK BETWEEN 15 DEG AND 30 DEG WOULD NOT RETRACT.  INSTALLED NEW NR 1 RT SLAT JACKSCREW AND INBD SECTION OF TORQUE TUBE WITH NEW U-JOINT REF AMM 27-84-22-4 AND SMP, STILL REQUIRES RII FOR INSTALLATION AND OPS CK.
